# SDR VNAA2016021500019

- Difficulty date: February 15, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 29,216 hours, 29,299 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING CRUISE, AT 31,000 FT, THEY RECEIVED AN EFIS COMP MON MESSAGE THAT THE CAPTAIN’S SIDE INDICATED AIRSPEED WAS UNRELIABLE.  THE CREW DECLARED AN EMERGENCY WITH ATC.  THE FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT,  PURGED MOISTURE OUT OF NR 1 PITOT STATIC DRAIN AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
